# SDR 20000911SH007

- Difficulty date: August 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler
- Component: Spoiler Lock Act, Boeing
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED NEXT TO LOWER BEARING MOUNTING FLANGE.  FATIGUE, STRESS AND/OR POSSIBLY HIGH TSN/TSO.  (X)
